Generalized propensity scores for multiple continuous treatment variables
Peter Egger and
Maximilian von Ehrlich
Economics Letters, 2013, vol. 119, issue 1, 32-34
Abstract:
This paper illustrates that the generalized propensity score method can easily be applied with multiple continuous endogenous treatment variables. Consistency proofs carry over straightforwardly to this general case, and the approach is shown to work well in finite samples with various data-generating processes and up to five continuous endogenous treatment variables.
Keywords: Generalized propensity score estimation; Multiple treatments; Continuous endogenous treatments (search for similar items in EconPapers)
JEL-codes: C14 C21 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176513000256
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Generalized Propensity Scores for Multiple Continuous Treatment Variables (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:119:y:2013:i:1:p:32-34
DOI: 10.1016/j.econlet.2013.01.006
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().